Bishop - posted on 11/03/2014 ( 1 mom has responded )
Hello, I am a dad but have had custody of my son since he was little so I hope no one minds me subscribing.
I have a 14 year old son that is ADHD and a possible touch of Aspergers. He is on Concerta, risparidone and Tinnex. He is exhibiting some very alarming, bizarre behavior and as he gets older, it seems to be getting worse.
First, he is an absolute chronic liar. He seems incapable of telling the truth on even the smallest thing. Unfortunately, his mother is the same way. She doesn't see him very often, so I cant say he is just picking up the bad behavior so it may be hereditary?
He also has a real issue with food. He is constantly getting food in the middle of the night. This alone wouldn't be a problem, if he ate it at the table. Rather, he takes it to his room and leaves it in his bed. In the morning, he has slept in the food and it is ground into his sheets.
As if that isn't bad enough, he has started exhibiting very strange sexual behavior. First, I caught him making videos of him peeing in his clothes and posting them on youtube!!! It is a good thing I found this right after it happened and was able to quickly remove the videos. Since then, I have found pee in his dresser, on his floor in his closest and in clothing shoved in his bathroom sink.
Recently, we purchased diapers for a baby shower. He got into them and I have no idea what he was doing with them but I can just about guess...
He seems uninterested in girlsl, rather this strange behavior.
He also is failing in school and from what the school has indicated, he is the class clown.
I have spent countless dollars on counselors and psychiatrists about this behavior with no clue... Their answered are to put locks on the cabinets and refrigerator and in essence treat him like he is in prison. They have said that no matter what he says, just assume it is a lie as it probably is and to act accordingly. They also say there isnt much I can do about the unusual sexual behavior.
At one time, we tried to take him off the Risparidone as it is a pretty dangerous drug and his odd behaviors got much worse.
Has anyone experienced behavior like this and does anyone have any suggestions that I might try?
Thanks for any advice!